# SDR DALA2019081544776

- Difficulty date: August 14, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 61,559 hours, 22,277 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1221299) DURING INSPECTION FOUND CRACKED FRAME BS 400 BTW STR 8R AND STR 9R AT PASSENGER CABIN. PERFORMED PERMANENT REPAIR ON FRAME LOCATED AT BS400 BTW STR.8R AND STR.9R AT PASSENGER CABIN AS PER ERA 580021-14AD PRI REV.0 AND ERA 580021-14AD REV. ORIGINAL.
